# SDR DL76L990474

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Engine: Pwa PW4060
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 9750172006
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT BLEED OVERHEAT EICAS MESSAGE AND ANNUNCIATOR LIGHT.  INSPECTED FLEXLINES TO FAV, INSPECTED WIRING AT FAV, PRV AND HPV, FOUND OK.  REPLACED RT OVERHEAT TEMP SENSOR AND RT BLEED AIR CONTROL CARD PER M/M.  RAN ENG, BLEED OPS AND INDICATON OK.  NO EICAS MSG.
